The impact of return nonnormality on exchange options
Version of Record online: 30 JUL 2008
© 2008 Wiley Periodicals, Inc.
Journal of Futures Markets
Volume 28, Issue 9, pages 845–870, September 2008
How to Cite
Li, M. (2008), The impact of return nonnormality on exchange options. J. Fut. Mark., 28: 845–870. doi: 10.1002/fut.20348
- Issue online: 30 JUL 2008
- Version of Record online: 30 JUL 2008
- Manuscript Accepted: SEP 2007
- Manuscript Received: MAR 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!